Published: 2022-11-23

Refinements of some classical inequalities involving sinc and hyperbolic sinc functions

Yogesh J. Bagul , Sumedh B. Thool Logo ORCID , Christophe Chesneau , Ramkrishna M. Dhaigude

Abstract

Several bounds of trigonometric-exponential and hyperbolic-exponential type for sinc and hyperbolic sinc functions are presented. In an attempt to generalize the results, some known inequalities are sharpened and extended. Hyperbolic versions are also established, along with extensions.

Download files

Citation rules

Bagul, Y. J., Thool, S. B., Chesneau, C., & Dhaigude, R. M. (2022). Refinements of some classical inequalities involving sinc and hyperbolic sinc functions. Annales Mathematicae Silesianae, 37(1), 1–15. Retrieved from https://journals.us.edu.pl/index.php/AMSIL/article/view/14911
Domyślna okładka

Vol. 37 No. 1 (2023)
Published: 2023-03-03


ISSN: 0860-2107
eISSN: 2391-4238
Ikona DOI 10.1515/amsil

Publisher
University of Silesia Press

This website uses cookies for proper operation, in order to use the portal fully you must accept cookies.